计算数学 2009, 31(2) 151-158 DOI:     ISSN: 0254-7791 CN: 11-2125/O1

本期目录 | 下期目录 | 过刊浏览 | 高级检索                                                            [打印本页]   [关闭]
论文
扩展功能
本文信息
Supporting info
PDF(274KB)
[HTML全文](${article.html_WenJianDaXiao}KB)
参考文献[PDF]
参考文献
服务与反馈
把本文推荐给朋友
加入我的书架
加入引用管理器
引用本文
Email Alert
文章反馈
浏览反馈信息
本文关键词相关文章
非线性矩阵方程
不动点定理
正定解
扰动界
条件数
本文作者相关文章
尹小艳
刘三阳
肖刚
PubMed
Article by Yin, X. Y.
Article by Liu, S. Y.
Article by Xiao, G.

矩阵方程X-A*X-2A=Q的正定解及其扰动分析

尹小艳, 刘三阳, 肖刚

西安电子科技大学理学院, 西安 710071

摘要

研究非线性矩阵方程X-A*X-2A=Q(Q>0)的Hermite正定解及其扰动问题.给出了该方程存在唯一Hermite正定解的充分条件及解的迭代计算公式.在此条件下,给出了该唯一解的扰动界及正定解条件数的一种表达式,并用数值例子对所得结果进行了说明.

 

关键词 非线性矩阵方程   不动点定理   正定解   扰动界   条件数  

SOLUTION AND PERTURBATION ESTIMATES FOR THE MATRIX EQUATION X-A*X-2A=Q

Yin Xiaoyan, Liu Sanyang, Xiao Gang

Department of Mathematics, Xidian University, Xi'an 710071, China

Abstract:

Consider the nonlinear matrix equation X-A*X-2A=Q, where Q is Hermitian positive definite. It is proved that the matrix equation has a unique Hermitian ositive definite solution provided a:=2||A||22||Q-1||23<1, and under this condition, a perturbation bound for the Hermitian positive definite solution is derived. Moreover, an explicit expression of the condition number for the Hermitian positive definite solution is offered. The results are illustrated by some numerical examples.

 

Keywords: nonlinear matrix equation   fixed point theorem   Hermitian positive definite solution   perturbation bound   condition number  
收稿日期 2007-07-17 00:00:00.0 修回日期  网络版发布日期 2009-06-30 00:00:00.0 
DOI:
基金项目:

国家自然科学基金资助项目(60574075)

通讯作者:
作者简介:

本刊中的类似文章
1.高东杰,张玉海,.矩阵方程X—A*X~qA=I(0<q<1)Hermite正定解的扰动分析[J]. 计算数学, 2007,29(4): 403-412

Copyright 2008 by 计算数学